Strange Issues With Recent Script

Updated
RebbecaM Says:

I just got my latest script for 10mg IR adderall and I am so very confused. Everyone says Sandoz is the best generic, so when I realized they were the manufacturer of this pill I was surprised. The first issue I noticed immediately upon first pill from the bottle: extremely powdery. The pill bottle sits on my dresser and does not move at all, yet there is practically a pile of powder at the bottom already. Along with that whenever I take a pill out it leaves this blue powder stain on the palm of my hand that I have to rinse off. My only guess is the filler, but this is just so odd. Second issue is that they just straight up aren't working for me. I was just upped to 15mg so thankfully I am not dependent on the 10mg pills. I take adderall for extreme sleep issues where without it I sleep 16-20 hours a day (obviously that is very impractical) and I'm not getting into it but I spent an entire year with doctors and many other symptoms and essentially they have no idea and hence the adderall. So when I would take one of these and literally have no impact I freaked out a bit. When I finally switched to the 15mg I guess you could say I did something bad and wanted to see how many of these 10mg pills I would need to get the same effect as my new 15mg. Well it was minimum 4. That is absolutely insane. This whole situation had me questioning myself and I am just wondering if anyone else has had this experience or really any comments on the situation.

3 Replies

Earliest Newest Votes
1
Briards Says:

I would suggest you try Adderall XR.

Was this helpful? 0
2
Optimistic Says:

There is usually an adderall shortage this time of year, since there isn’t I would suspect they’re making some weak ones. We don’t have a real FDA or CDC right now so who would even know.
I had Mallinkrofd (sp) adderall least year where I had to take two to get the effects of one Teva. And I am a lightweight so it’s not tolerance.
Aurobindo are bad too. Thanks for the heads up about this one. I will avoid this kind as well.

Was this helpful? 0
3
DRT Says:

Sandoz worked for me very well in past years (around 2016-18). Teva turned into a sugar pill around 2019-20, so I switched back to Sandoz. But the past few months (July-September 2020), I’ve noticed Sandoz getting progressively worse.

A couple of days ago, I tried taking 50mg (I usually take 25-30). It gave me roughly the same effect that I get from taking 10mg of my old pills.

It pains me to complain about Sandoz when they worked for so much longer than some of the truly trash manufacturers (Aurobindo), but it’s ridiculously bad at this point. FDA complaint form: https://www.accessdata.fda.gov/scripts/medwatch/index.cfm?action=consumer.reporting1

Was this helpful? 0

More Discussions:

purbac 480mg recent prescription

Recently I've had a breakou on my face - on the cheeks. I'm on Yasmin, Glucop. And occassionally take Zyrtec as ...

Strange Suboxone withdrawal

Okay. So I have been on Suboxone for about a year and I am just fed up. In my opinion (and I'm sure many others) my ...

4 REPLIES
Strange symptoms with Quasense

I take Synthroid and Zoloft and my endocrinologist thinks Quasense is messing with my absorbtion of my synthroid. Has an...

1 REPLY
Miralax Powder with Strange Odor

I've been taking MiraLAX for over five years now on a regular basis and I've had no problems. My problem now is ...

25 REPLIES
Methadone Withdrawl- THE STRANGEST THING

I am a current opiate dependent. 62mg of methadone maintenance/day. I have been only wishing to get off of this stuff, j...

4 REPLIES
xanax light green with strange symbol

I am confused..I have these light green, football shaped pills, scored on 1 side &with a symbol I've never seen ...

3 REPLIES
Help! Round white pill with strange markings

My doc has been giving me ambien from his office. I pay $15 for 15 pills. He goes back and forth bs about ambien that I ...

1 REPLY
Issues with Viagra from Canadian Pharmacy

I filled a prescription for Viagra from a Canadian Pharmacy. I took my first pill and ended up with three seizures, extr...

2 REPLIES
issues with gabapentin 100mg

I have severe restless feet. I take mirapex at night. I've started having severe restlessness in the morning now. I&...

2 REPLIES
Issues with Bystolic

Is anyone else experiencing the following side effects? I am 54 years old and went on 5 m of Bystolic approx 4 months ag...

1 REPLY